# SDR SWAA2025110732216

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,006 hours, 29,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP, INBD LOWER CORNER DELAMINATED ON TOP SKIN WHICH MEASURES 13 X 8 AND BOTTOM SKIN WHICH MEASURES 9 X 5. BOTH SURFACE SKIN EDGES ARE NOT DELAMINATED IAW EA 25-127-03054.
